Follow
Belhassen Dehman
Belhassen Dehman
Unknown affiliation
Verified email at fst.utm.tn
Title
Cited by
Cited by
Year
Stabilization and control for the subcritical semilinear wave equation
B Dehman, G Lebeau, E Zuazua
Annales scientifiques de l’Ecole normale supérieure 36 (4), 525-551, 2003
1512003
Stabilization and control for the nonlinear Schrödinger equation on a compact surface
B Dehman, P Gérard, G Lebeau
Mathematische Zeitschrift 254 (4), 729-749, 2006
1392006
Analysis of the HUM control operator and exact controllability for semilinear waves in uniform time
B Dehman, G Lebeau
SIAM Journal on Control and Optimization 48 (2), 521-550, 2009
782009
Controllability of two coupled wave equations on a compact manifold
B Dehman, J Le Rousseau, M Léautaud
Archive for Rational Mechanics and Analysis 211, 113-187, 2014
692014
La propriété du prolongement unique pour un système elliptique. Le système de Lamé
B Dehman, L Robbiano
Journal de mathématiques pures et appliquées 72 (5), 475-492, 1993
621993
Remarques sur l'apparition de singularités dans les écoulements eulériens incompressibles à donnée initiale höldérienne
H Bahouri, B Dehman
Journal de mathématiques pures et appliquées 73 (4), 335-346, 1994
291994
Stabilisation pour l'équation des ondes semi‐linéaire
B Dehman
Asymptotic Analysis 27 (2), 171-181, 2001
252001
Local energy decay for the elastic system with nonlinear damping in an exterior domain
M Daoulatli, B Dehman, M Khenissi
SIAM Journal on Control and Optimization 48 (8), 5254-5275, 2010
142010
Résolubilité local pour des équations semi linéaires complexes
B Dehman
Canadian Journal of Mathematics 42 (1), 126-140, 1990
141990
Stabilization for the nonlinear Klein Gordon equation with critical exponent
B Dehman, P Gérard
Université de Paris-Sud. Département de Mathématique, 2002
132002
Unicité du probleme de cauchy pour une classe d’opérateurs quasi-homogenes
B Dehman
Journal of Mathematics of Kyoto University 24 (3), 453-471, 1984
81984
Observability estimates for the wave equation with rough coefficients
B Dehman, S Ervedoza
Comptes Rendus. Mathématique 355 (5), 499-514, 2017
72017
Dependence of high-frequency waves with respect to potentials
B Dehman, S Ervedoza
SIAM Journal on Control and Optimization 52 (6), 3722-3750, 2014
72014
Stabilization and Control of the semilinear subcritical wave equation
B Dehman, G Lebeau, E Zuazua
Annales Ecole Normale Superieure de Paris, to appear, 2003
72003
Propagation du front d'onde CP pour des équations non linéaires
H Bahouri, B Dehman
Journal de mathématiques pures et appliquées 67 (2), 115-130, 1988
61988
Exact controllability for the Lamé system
B Dehman, JP Raymond
Mathematical Control and Related Fields 5 (4), 743-760, 2015
52015
On the controllability under constraints on the control for hyperbolic equations
B Dehman, A Omrane
Applied Mathematics E-Notes 10, 36-39, 2010
52010
Boundary sidewise observability of the wave equation
B Dehman, E Zuazua
arXiv preprint arXiv:2310.19456, 2023
32023
Construction de solutions nulles pour des opérateurs non fuchsiens
B Dehman
Journal of differential equations 67 (3), 330-343, 1987
31987
Unicité et non unicité du problème de Cauchy pour une classe d'opérateurs quasi-homogènes
B Dehman
21982
The system can't perform the operation now. Try again later.
Articles 1–20